Abstract and Applied Analysis

An index formula for the degree of (S)$_+$-mappings associated with one-dimensional $p$-Laplacian

Jun Kobayashi and Mitsuharu Ôtani

Full-text: Open access

Abstract

The topological degree for (S)+-mappings concerning a nonlinear eigenvalue problem associated with one-dimensional p-Laplacian is evaluated. The result is applied to a variational inequality, where the multiple existence of solutions is discussed.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 11 (2004), 981-995.

Dates
First available in Project Euclid: 30 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1104418105

Digital Object Identifier
doi:10.1155/S1085337504401055

Mathematical Reviews number (MathSciNet)
MR2130223

Zentralblatt MATH identifier
1078.47021

Subjects
Primary: 47H11: Degree theory [See also 55M25, 58C30] 35J85

Citation

Kobayashi, Jun; Ôtani, Mitsuharu. An index formula for the degree of (S)$_+$-mappings associated with one-dimensional $p$-Laplacian. Abstr. Appl. Anal. 2004 (2004), no. 11, 981--995. doi:10.1155/S1085337504401055. https://projecteuclid.org/euclid.aaa/1104418105


Export citation